# SDR SWAA2021120644150

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB LH FLOOR-TO-SIDEWALL SUPPORT; BS 727B+6'; BS 727B+10' AND BS 727B+14'; LBL 22 (ALL MARKED) ; / [01] REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT; BS727B+6'; BS 727B+10' AND BS 727B+14'; LBL22. MEASURES BS 727B+14': L=0.700'; W=0.500'; D=0.010'. ORIGINAL THICKNESS 0.040'; MATERIAL LOSS 0.010'; REMAINING THICKNESS 0.030'. THE SIDEWALL SUPPORT IS OUT OF LIMITS.IAW. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4.(2); TOOL USED: DEPTH GAGE ID:ATS1225; DUE DATE07/2022.; [02] CORRECTION P/N 146A7502-29; [03] VERIFIED CORROSION REMOVAL ON ACB LH F-T-S SUPPORT FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q009BFVR.
